# SDR SWAA2023121318432

- Difficulty date: November 5, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 59,250 hours, 35,411 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING L/E #8 SLAT NOSE SKIN AT ACTUATOR RIB HAS CRACKS AROUND FASTENER HEAD. (18-002)<[01] ACCOMPLISHED REPAIR AT R/H WING L/E #8 SLAT NOSE SKIN AT ACTUATOR RIB AS PER SRM 57-42-01-2R-8.;[02] VERIFIED REPAIR ACCOMPLISHED
